Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 73, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Sep 25, 2016, 4:53 AM CDT for Lyon County, Osage County, Kansas. It took effect at Sep 25, 2016, 5:52 AM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2016, 4:53 AM CDT (09:53 UTC)
- In effect from
- Sep 25, 2016, 5:52 AM CDT
- Expired
- Sep 25, 2016, 8:32 PM CDT
- In force
- 15 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lyon County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 55 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marais Des Cygnes River near Reading (RDNK1). The gauge peaked at 22.49 ft at Sep 25, 2016, 11:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 21 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
882 WGUS43 KTOP 250953 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 453 AM CDT SUN SEP 25 2016 ...The National Weather Service in Topeka, KS has issued a flood warning for the following streams in Kansas... Marais Des Cygnes River above Reading affecting Lyon and Osage Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-139-251753- /O.NEW.KTOP.FL.W.0073.160925T1052Z-160926T0050Z/ /RDNK1.1.ER.160925T1052Z.160925T1200Z.160925T1250Z.NO/ 453 AM CDT SUN SEP 25 2016 The National Weather Service in Topeka, KS has issued a * Flood warning for The Marais Des Cygnes River above Reading. * until this evening. * At 4:45 AM Sunday the stage was 18.0 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early this morning and continue to rise to near 20.0 feet by this morning.The river will fall below flood stage by this morning. * Impact...At 21.0 feet...County Road Y 5 near the gage floods, 3 miles north of Reading. && LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592 $$
4 follow-up statements
136 WGUS43 KTOP 251315 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 815 AM CDT SUN SEP 25 2016 ...Observed flooding changed from Minor to Moderate severity for the following streams in Kansas... ...Forecast flooding changed from Minor to Moderate severity for the following streams in Kansas... Marais Des Cygnes River above Reading affecting Lyon and Osage Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-139-252115- /O.EXT.KTOP.FL.W.0073.000000T0000Z-160926T0717Z/ /RDNK1.2.ER.160925T1037Z.160925T1800Z.160925T1917Z.NO/ 815 AM CDT SUN SEP 25 2016 ...Observed flooding increased from Minor to Moderate severity... ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Marais Des Cygnes River above Reading. * At 7:45 AM Sunday the stage was 21.2 feet. * Flood stage is 19.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 22.0 feet by this afternoon. The river will fall below flood stage early this evening. * Impact...At 21.0 feet...County Road Y 5 near the gage floods, 3 miles north of Reading. && LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592 $$
226 WGUS83 KTOP 251457 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 957 AM CDT SUN SEP 25 2016 ...The Flood Warning continues for the following streams in Kansas... Soldier Creek near Delia affecting Jackson and Shawnee Counties ...The Flood Warning continues for the following streams in Kansas.. Marais Des Cygnes River above Reading affecting Lyon and Osage Counties Neosho River near Americus affecting Lyon County Neosho River near Emporia 3nw affecting Lyon County Neosho River Near Neosho Rapids affecting Lyon County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-139-252257- /O.CON.KTOP.FL.W.0073.000000T0000Z-160926T0717Z/ /RDNK1.2.ER.160925T1037Z.160925T1445Z.160925T1917Z.NO/ 957 AM CDT SUN SEP 25 2016 The Flood Warning continues for The Marais Des Cygnes River above Reading. * until late tonight. * At 9:45 AM Sunday the stage was 22.3 feet. * Flood stage is 19.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...At 19.0 feet...Low lying areas along the river flood. * Impact...At 21.0 feet...County Road Y 5 near the gage floods, 3 miles north of Reading. * Impact...At 23.0 feet...Overlow on the right bank is in several swift channels over Road Y 5, 3 miles north of Reading. && LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592 $$ KSC111-252257- /O.CON.KTOP.FL.W.0074.160925T2224Z-160926T2136Z/ /AMCK1.1.ER.160925T2224Z.160926T0600Z.160926T0936Z.UU/ 957 AM CDT SUN SEP 25 2016 The Flood Warning continues for The Neosho River near Americus. * from this afternoon to Monday afternoon. * At 9:15 AM Sunday the stage was 19.8 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 26.6 feet by early Monday morning.The river will fall below flood stage by Monday morning. * Impact...At 26.0 feet...Minor lowland flooding occurs from along the river from Americus to Emporia. * Impact...At 27.0 feet...Theater Road, also known as the Americus Road...2 miles south of Americus floods. && LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621 $$ KSC111-252257- /O.CON.KTOP.FL.W.0075.160925T1712Z-160927T0900Z/ /EPRK1.2.ER.160925T1712Z.160926T0600Z.160926T2100Z.UU/ 957 AM CDT SUN SEP 25 2016 The Flood Warning continues for The Neosho River near Emporia 3nw. * until late Monday night. * At 7:30 AM Sunday the stage was 16.0 feet. * Flood stage is 19.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 24.0 feet by early Monday morning.The river will fall below flood stage by Monday afternoon. * Impact...At 19.0 feet...Minor flooding occurs along the river upstream to Dunlap and downstream to Neosho Rapids. * Impact...At 19.5 feet...Prairie Street, north of the bridge, floods. && LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606 $$ KSC111-252256- /O.CON.KTOP.FL.W.0076.160926T0208Z-160928T0434Z/ /NEOK1.2.ER.160926T0208Z.160926T1200Z.160927T1034Z.NO/ 957 AM CDT SUN SEP 25 2016 The Flood Warning continues for The Neosho River Near Neosho Rapids. * from this evening to Tuesday evening. * At 9:30 AM Sunday the stage was 11.0 feet. * Flood stage is 22.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 26.5 feet by Monday morning.The river will fall below flood stage by Tuesday morning. * Impact...At 22.0 feet...Low lying areas along the river flood. * Impact...At 23.0 feet...Water overtops Road 145 on the west side of the bridge over the Neosho River. * Impact...At 26.0 feet...Water covers large areas over both banks. && LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588 $$ KSC085-177-252256- /O.EXT.KTOP.FL.W.0072.000000T0000Z-160926T0700Z/ /DELK1.2.ER.160925T0710Z.160925T0915Z.160925T1900Z.NO/ 957 AM CDT SUN SEP 25 2016 The Flood Warning continues for The Soldier Creek near Delia. * until late tonight. * At 9:31 AM Sunday the stage was 26.7 feet. * Flood stage is 26.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...At 26.0 feet...Low lying areas and farm fields along the creek flood. * Impact...At 26.5 feet...106th Road in southern Jackson County floods about 200 feet west of Soldier Creek. && LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591 $$
813 WGUS83 KTOP 251953 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 253 PM CDT SUN SEP 25 2016 ...The Flood Warning continues for the following streams in Kansas... Marais Des Cygnes River above Reading affecting Lyon and Osage Counties Neosho River near Emporia 3nw affecting Lyon County Neosho River Near Neosho Rapids affecting Lyon County Soldier Creek near Delia affecting Jackson and Shawnee Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-139-260353- /O.EXT.KTOP.FL.W.0073.000000T0000Z-160926T1446Z/ /RDNK1.2.ER.160925T1037Z.160925T1615Z.160926T0246Z.NO/ 253 PM CDT SUN SEP 25 2016 The Flood Warning continues for The Marais Des Cygnes River above Reading. * until Monday morning. * At 2:45 PM Sunday the stage was 21.9 feet. * Flood stage is 19.0 feet. * Moderate flooding was occurring. * Forecast...The river has crested and will continue to fall to below flood stage tonight. * Impact...At 19.0 feet...Low lying areas along the river flood. * Impact...At 21.0 feet...County Road Y 5 near the gage floods, 3 miles north of Reading. && LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592 $$ KSC111-260352- /O.EXT.KTOP.FL.W.0075.000000T0000Z-160927T0109Z/ /EPRK1.2.ER.160926T0000Z.160926T0600Z.160926T1309Z.UU/ 253 PM CDT SUN SEP 25 2016 The Flood Warning continues for The Neosho River near Emporia 3nw. * until Monday evening. * At 1:40 PM Sunday the stage was 17.5 feet. * Flood stage is 19.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 20.6 feet early Monday morning.The river will fall below flood stage by Monday afternoon. * Impact...At 19.0 feet...Minor flooding occurs along the river upstream to Dunlap and downstream to Neosho Rapids. * Impact...At 19.5 feet...Prairie Street, north of the bridge, floods. && LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606 $$ KSC111-260352- /O.EXT.KTOP.FL.W.0076.160926T0231Z-160927T2010Z/ /NEOK1.2.ER.160926T0231Z.160926T1200Z.160927T0210Z.NO/ 253 PM CDT SUN SEP 25 2016 The Flood Warning continues for The Neosho River Near Neosho Rapids. * from this evening to Tuesday afternoon. * At 2:30 PM Sunday the stage was 17.0 feet. * Flood stage is 22.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 25.5 feet by Monday morning.The river will fall below flood stage Monday before midnight. * Impact...At 22.0 feet...Low lying areas along the river flood. * Impact...At 23.0 feet...Water overtops Road 145 on the west side of the bridge over the Neosho River. * Impact...At 26.0 feet...Water covers large areas over both banks. && LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588 $$ KSC085-177-260352- /O.EXT.KTOP.FL.W.0072.000000T0000Z-160926T0843Z/ /DELK1.2.ER.160925T0710Z.160925T0915Z.160925T2043Z.NO/ 253 PM CDT SUN SEP 25 2016 The Flood Warning continues for The Soldier Creek near Delia. * until late tonight. * At 2:30 PM Sunday the stage was 26.8 feet. * Flood stage is 26.0 feet. * Moderate flooding is occurring. * Forecast...The creek will continue to slowly fall to below flood stage by this evening. * Impact...At 26.0 feet...Low lying areas and farm fields along the creek flood. * Impact...At 26.5 feet...106th Road in southern Jackson County floods about 200 feet west of Soldier Creek. && LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591 $$
106 WGUS83 KTOP 260132 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 832 PM CDT SUN SEP 25 2016 ...The Flood Warning continues for the following streams in Kansas... Neosho River near Emporia 3nw affecting Lyon County Neosho River Near Neosho Rapids affecting Lyon County ...The Flood Warning is cancelled for the following streams in Kansas... Marais Des Cygnes River above Reading affecting Lyon and Osage Counties Soldier Creek near Delia affecting Jackson and Shawnee Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-260932- /O.EXT.KTOP.FL.W.0075.000000T0000Z-160927T0127Z/ /EPRK1.2.ER.160925T2256Z.160926T0600Z.160926T1327Z.UU/ 832 PM CDT SUN SEP 25 2016 The Flood Warning continues for The Neosho River near 3 miles northwest of Emporia. * until Monday evening. * At 8:08 PM Sunday the stage was 19.8 feet. * Flood stage is 19.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 20.6 feet by early Monday morning. The river will fall below flood stage Monday morning. * Impact...At 19.5 feet...Prairie Street, north of the bridge, floods. && LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606 $$ KSC111-260932- /O.EXT.KTOP.FL.W.0076.160926T0532Z-160927T1715Z/ /NEOK1.2.ER.160926T0532Z.160926T1200Z.160926T2315Z.NO/ 832 PM CDT SUN SEP 25 2016 The Flood Warning continues for The Neosho River Near Neosho Rapids. * from late tonight to Tuesday afternoon. * At 8:01 PM Sunday the stage was 20.0 feet. * Flood stage is 22.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by early Monday morning and continue to rise to near 23.7 feet by Monday morning.The river will fall below flood stage by Monday evening. * Impact...At 23.0 feet...Water overtops Road 145 on the west side of the bridge over the Neosho River.At 26.0 feet...Water covers large areas over both banks. && LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588 $$ KSC111-139-260202- /O.CAN.KTOP.FL.W.0073.000000T0000Z-160926T1446Z/ /RDNK1.2.ER.160925T1037Z.160925T1615Z.160926T0007Z.NO/ 832 PM CDT SUN SEP 25 2016 The Flood Warning is cancelled for The Marais Des Cygnes River above Reading. * At 8:15 PM Sunday the stage was 17.0 feet. * Flood stage is 19.0 feet. * Fell below flood stage at 7:07 PM Sunday. * Forecast...The river will continue to fall to 4.3 feet by Tuesday morning. * Impact...At 19.0 feet...Low lying areas along the river flood. && LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592 $$ KSC085-177-260202- /O.CAN.KTOP.FL.W.0072.000000T0000Z-160926T0843Z/ /DELK1.2.ER.160925T0710Z.160925T0915Z.160925T2247Z.NO/ 832 PM CDT SUN SEP 25 2016 The Flood Warning is cancelled for The Soldier Creek near Delia. * At 8:01 PM Sunday the stage was 23.0 feet. * Flood stage is 26.0 feet. * Fell below flood stage at 5:47 PM Sunday. * Forecast...The river will continue to fall to 9.2 feet by Tuesday morning. && LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Sep 25, 2:59 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Sep 25, 2:59 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 259 AM CDT SUN SEP 25 2016 .SHORT TERM...(Today and tonight) Issued at 258 AM CDT Sun Sep 25 2016 Heavy rain has come to an end across the area, with scattered showers and a few rumbles of thunder remaining. Front has moved into northern Republic county and will sweep across the forecast area through the day today. Rain comes to an end NW to SE with much of the area dry by the noon hour, and areas along and southeast of I35 clearing up by evening. Have some low QPF amounts but not expecting additional issues given any appreciable rain likely to fall southeast of the flooded areas from yesterday. River flooding continues this morning into Sunday for some locations, see flood products for details. Will need to watch for fog development toward early Monday given recent rainfall, but dewpoints continue to fall with the incoming airmass and have kept it out at this time. Highs in the upper 60s to low 70s today fall to overnight lows in the 40s. .LONG TERM...(Monday through Saturday) Issued at 258 AM CDT Sun Sep 25 2016 On Monday an upper level low pressure will be progressing over the Great Lakes region resulting in northwest flow aloft. Surface high pressure will migrate southward through the plains before ending up in western TX. Return flow will develop in the wake of the high, but the gulf will remain cut off. Therefore the relatively cool dry air will stay in place. The upper level low is forecasted to dig over the OH river valley, which will send another high pressure from Canada as a shortwave swings around the backside of the main upper low. Later in the week southwest flow aloft develops, which allows weak shortwaves to lift out of the southwest US. This will bring a slight chance for showers and storms Friday into Sunday mainly across central KS at this point. High temperature will remain in the 70s for a majority of the extended. While low temperatures start out in the upper 40s on Tuesday and moderate into the 50s by the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 124 AM CDT Sun Sep 25 2016 Kept a few more hours of prevailing rain showers at TOP/FOE with VC at MHK. May see some reduced visby as the rain ends but have started with BR for now. Skies clear quickly as front pushes through in the morning. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...67 LONG TERM...Sanders AVIATION...67
Hazardous weather outlook, Sep 25, 3:02 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 302 AM CDT SUN SEP 25 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-260815- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 302 AM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE AREA THIS MORNING...SEVERE WEATHER IS NOT ANTICIPATED. SEVERAL COUNTIES REMAIN UNDER FLOOD WARNINGS FROM SATURDAYS RAINFALL. SEE FLOOD PRODUCTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Sep 24, 11:43 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1143 PM CDT SAT SEP 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HEAVY RAIN 2 NE SILVER LAKE 39.12N 95.84W
09/24/2016 M5.08 INCH SHAWNEE KS TRAINED SPOTTER
.
&&
BBLocal storm report, Sep 25, 12:46 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1246 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD MANHATTAN 39.18N 96.57W
09/24/2016 RILEY KS LAW ENFORCEMENT
STALLED CAR AT UNDERPASS AT 2100 BLOCK OF
POYNTZ AVE. NEAR HIGH SCHOOL.
0635 PM HEAVY RAIN SENECA 39.83N 96.07W
09/24/2016 M3.80 INCH NEMAHA KS TRAINED SPOTTER
0640 PM FLASH FLOOD CENTRALIA 39.73N 96.13W
09/24/2016 NEMAHA KS LAW ENFORCEMENT
FLOODING IS OCCURRING IN SEVERAL PARTS OF
NEMAHA COUNTY, INCLUDING CENTRALIA. K187 IS
CLOSED BETWEEN MM 3 AND MM 4, A COUNTY ROAD
IS CLOSED NEAR SENECA, AND PORTIONS OF
TENNESSEE CREEK AND THE NEMAHA RIVER ARE OUT
OF THEIR BANKS NEAR SENECA.
0647 PM FLOOD BLAINE 39.50N 96.40W
09/24/2016 POTTAWATOMIE KS LAW ENFORCEMENT
STANDING WATER IS COVERING K16 NEAR BLAINE.
0728 PM HEAVY RAIN 2 E DOVER 38.96N 95.90W
09/24/2016 M2.17 INCH SHAWNEE KS TRAINED SPOTTER
2.17 INCHES IN 1 HOUR AND 15 MINUTES.
0734 PM FLASH FLOOD 2 SSE SENECA 39.81N 96.05W
09/24/2016 NEMAHA KS LAW ENFORCEMENT
FLASH FLOODING CONTINUES IN NEMAHA COUNTY,
SPECIFICALLY NEAR THE TOWNS OF SENECA AND
CENTRALIA.
0841 PM FLASH FLOOD 5 SE SILVER LAKE 39.05N 95.81W
09/24/2016 SHAWNEE KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS WATER RUNNING OVER
ROAD AT 21ST AND INDIAN HILLS.
0853 PM HEAVY RAIN 2 E DOVER 38.96N 95.90W
09/24/2016 M5.86 INCH SHAWNEE KS TRAINED SPOTTER
MEASURED SINCE 615 PM.
0854 PM FLASH FLOOD 7 WNW PAULINE 39.01N 95.80W
09/24/2016 SHAWNEE KS EMERGENCY MNGR
3000 BLOCK OF AUBURN ROAD.
0857 PM HEAVY RAIN 6 NW PAULINE 39.01N 95.78W
09/24/2016 M2.90 INCH SHAWNEE KS NWS EMPLOYEE
0908 PM HEAVY RAIN 4 W EMPORIA 38.40N 96.26W
09/24/2016 M2.75 INCH LYON KS BROADCAST MEDIA
.
0910 PM FLASH FLOOD 1 NNE ADMIRE 38.65N 96.10W
09/24/2016 LYON KS BROADCAST MEDIA
K99 NEAR ROAD 340 IS CLOSED DUE TO FLOODING.
0913 PM HEAVY RAIN 5 WSW TOPEKA 39.02N 95.76W
09/24/2016 M2.74 INCH SHAWNEE KS NWS EMPLOYEE
0926 PM FLASH FLOOD 1 NE SILVER LAKE 39.12N 95.84W
09/24/2016 SHAWNEE KS TRAINED SPOTTER
DRIVE WAY WASHED OUT. ROAD IN FRONT OF HOUSE
IS FLOODED. 3.86 OF RAIN HAD FALLEN.
0930 PM HEAVY RAIN BUSHONG 38.64N 96.26W
09/24/2016 M3.20 INCH LYON KS BROADCAST MEDIA
.
0930 PM HEAVY RAIN HIAWATHA 39.85N 95.54W
09/24/2016 U2.35 INCH BROWN KS PUBLIC
.
0940 PM HEAVY RAIN SABETHA 39.90N 95.80W
09/24/2016 U2.75 INCH NEMAHA KS PUBLIC
.
1006 PM HEAVY RAIN 6 SSE SAINT GEORGE 39.11N 96.39W
09/24/2016 M3.15 INCH WABAUNSEE KS TRAINED SPOTTER
.
1010 PM FLASH FLOOD 1 N DENISON 39.41N 95.63W
09/24/2016 JACKSON KS 911 CALL CENTER
THE INTERSECTION OF HIGHWAY 198 AND V4 ROAD
IS CLOSED DUE TO FLOODING.
1010 PM FLASH FLOOD HOYT 39.25N 95.71W
09/24/2016 JACKSON KS 911 CALL CENTER
SEVERAL ROADS ARE CLOSED DUE TO FLOODING IN
THE TOWN OF HOYT. ALSO THE INTERSECTION OF
102 ROAD AND S ROAD IS CLOSED.
1023 PM FLASH FLOOD BUSHONG 38.64N 96.26W
09/24/2016 LYON KS BROADCAST MEDIA
THE FOLLOWING ROADS ARE CLOSED DUE TO
FLOODING...1400 BLOCK A...3100 BLOCK F.
1030 PM FLASH FLOOD 3 W HARVEYVILLE 38.79N 96.02W
09/24/2016 WABAUNSEE KS 911 CALL CENTER
REPORTS OF ROADS CLOSED NEAR THE
INTERSECTION OF K99 AND K31.
1030 PM HEAVY RAIN 3 S HOYT 39.21N 95.70W
09/24/2016 M4.65 INCH SHAWNEE KS TRAINED SPOTTER
.
1030 PM FLASH FLOOD MAPLE HILL 39.08N 96.03W
09/24/2016 WABAUNSEE KS 911 CALL CENTER
REPORT OF K30 CLOSED IN MAPLE HILL.
1030 PM FLASH FLOOD 1 SSW WILLARD 39.08N 95.95W
09/24/2016 WABAUNSEE KS TRAINED SPOTTER
CREEK IS FLOODING OUT OF ITS BANKS AND
NEARLY OVER-TOPPING THE ROAD. THE SAME CREEK
IS ALSO PRODUCING MINOR FLOODING NEAR
WILLARD.
1143 PM HEAVY RAIN 2 NE SILVER LAKE 39.12N 95.84W
09/24/2016 M5.08 INCH SHAWNEE KS TRAINED SPOTTER
.
&&
NWS TOPEKA KS
IRIS SYSTEMThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:05 PM CDT | Areal Flood Advisory | TOP | Jackson, Jefferson, Lyon, Osage, Pottawatomie, Shawnee and 1 more | 3 hr |
| Sep 24, 7:41 PM CDT | Flash Flood Warning | TOP | Brown | 3 hr |
| Sep 24, 8:18 PM CDT | River Flood Warning | TOP | Marshall | 31 hr |
| Sep 24, 8:29 PM CDT | Flash Flood Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 4 hr |
| Sep 24, 8:29 PM CDT | River Flood Warning | TOP | Pottawatomie | 43 hr |
| Sep 24, 9:18 PM CDT | Flash Flood Warning | TOP | Jackson, Jefferson | 3 hr |
| Sep 24, 10:48 PM CDT | Areal Flood Warning | TOP | Brown, Jackson, Nemaha, Pottawatomie, Riley, Wabaunsee | 6 hr |
| Sep 24, 11:34 PM CDT | River Flood Warning | TOP | Wabaunsee | 21 hr |
| Sep 24, 11:34 PM CDT | River Flood Warning | TOP | Shawnee | 21 hr |
| Sep 25, 12:26 AM CDT | Areal Flood Warning | TOP | Geary, Jackson, Jefferson, Lyon, Morris, Osage and 4 more | 6 hr |
| Sep 25, 12:27 AM CDT | River Flood Warning | TOP | Shawnee | 21 hr |
| Sep 25, 12:27 AM CDT | River Flood Warning | TOP | Jackson, Shawnee | 23 hr |
| Sep 25, 8:44 AM CDT | River Flood Warning | TOP | Lyon | 32 hr |
| Sep 25, 8:44 AM CDT | River Flood Warning | TOP | Lyon | 43 hr |
| Sep 25, 8:44 AM CDT | River Flood Warning | TOP | Lyon | 63 hr |
| Sep 25, 10:44 AM CDT | Areal Flood Warning | TOP | Jefferson | 6 hr |
| Sep 25, 11:39 AM CDT | Areal Flood Warning | TOP | Jefferson | 6 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.